Bounding cohomology groups of vector bundles on \(\mathbb{P}_n\). (English) Zbl 0432.14011


14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
57R20 Characteristic classes and numbers in differential topology


Zbl 0432.14012
Full Text: DOI EuDML


[1] Barth, W.: Some properties of stable rank-2 vector bundles onP n . Math. Ann.226, 125-150 (1977) · Zbl 0417.32013
[2] Barth, W., Hulek, K.: Monads and moduli of vector bundles. Manuscr. math.25, 323-347 (1978) · Zbl 0395.14007
[3] Barth, W., Van de Ven, A.: A decomposability criterion for algebraic 2-bundles on projective spaces. Invent. math.25, 91-106 (1974) · Zbl 0295.14006
[4] Fulton, W.: Ample vector bundles, Chern classes, and numerical criteria. Invent. math.32, 171-178 (1976) · Zbl 0341.14004
[5] Griffiths, P.: Hermitian differential geometry, Chern classes, and positive vector bundles. In: Global analysis, papers in honor of K. Kodaira, pp. 185-251. Princeton: University Press 1969 · Zbl 0201.24001
[6] Hartshorne, R.: Algebraic Geometry. Berlin, Heidelberg, New York: Springer 1977 · Zbl 0367.14001
[7] Hartshorne, R.: Algebraic vector bundles on projective spaces. A problem list. Topology18, 117-128 (1979) · Zbl 0417.14011
[8] Hosoh, T.: Ample vector bundles on a rational surface. Nagoya Math. J.59, 135-148 (1975) · Zbl 0332.14006
[9] Kleiman, S.: Les théorèmes de finitude pour le foncteur Picard, S.G.A. 6, exposé 13, Lecture Notes in Mathematics 225, Berlin, Heidelberg, New York: Springer 1971 · Zbl 0227.14007
[10] Maruyama, M.: Moduli of stable sheaves I. J. Math. Kyoto Univ.17, 91-126 (1977) · Zbl 0374.14002
[11] Mumford, D.: Lectures on curves on an algebraic surface. Annals of Math. Studies Vol.59. Princeton Univ. Press 1966 · Zbl 0187.42701
[12] Schneider, M.: Stabile Vektorraumbündel vom Rang 2 auf der projektiven Ebene. Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl.II1976, 83-86 · Zbl 0349.14007
[13] Spindler, H.: Der Satz von Grauert-Mülich für beliebige semistabile holomorphe Vektorbündel über demn-dimensionalen komplex-projektiven Raum. Math. Ann.243, 131-141 (1979) · Zbl 0435.32018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.